RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1162–1165 (Mi dan22083)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

On correctness classes for certain boundary problems

S. G. Krein


Full text: PDF file (443 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 18.12.1956

Citation: S. G. Krein, “On correctness classes for certain boundary problems”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1162–1165

Citation in format AMSBIB
\Bibitem{Kre57}
\by S.~G.~Krein
\paper On correctness classes for certain boundary problems
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1162--1165
\mathnet{http://mi.mathnet.ru/dan22083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089977}
\zmath{https://zbmath.org/?q=an:0079.33103}


Linking options:
  • http://mi.mathnet.ru/eng/dan22083
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Lyubich, “The classical and local Laplace transformation in an abstract Cauchy problem”, Russian Math. Surveys, 21:3 (1966), 1–52  mathnet  crossref  mathscinet  zmath
    2. M. M. Lavrent'ev, A. Kh. Amirov, “The conditional correctness of the cauchy problem”, Funct. Anal. Appl., 11:2 (1977), 147–149  mathnet  crossref  mathscinet  zmath
    3. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    4. L. A. Knizhnerman, “The simple Lanczos procedure: Estimates of the error of the Gauss quadrature formula and their applications”, Comput. Math. Math. Phys., 36:11 (1996), 1481–1492  mathnet  mathscinet  zmath  isi
    5. I. V. Tikhonov, “Uniqueness theorems for linear non-local problems for abstract differential equations”, Izv. Math., 67:2 (2003), 333–363  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:60
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020